MathSciNet Relay Station
MathSciNet bibliographic data
MR2399346 33E20 (35Q53)
Varlamov, Vladimir Semi-integer derivatives of the Airy functions and related properties of the Korteweg-de Vries-type equations. Z. Angew. Math. Phys. 59 (2008), no. 3, 381–399.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement